Embolia cutis medicamentosa: an unusual adverse reaction to terlipressin

 
This item is provided by the institution :

Repository :
Annals of Gastroenterology
see the original item page
in the repository's web site and access all digital files if the item*
share




2017 (EN)
Embolia cutis medicamentosa: an unusual adverse reaction to terlipressin (EN)

Dimitriadis, George D.
Triantafyllou, Konstantinos
Panayiotides, Ioannis G.
Gatos-Gatopoulos, Polychronis
Konstantoudakis, Stephanos

Terlipressin is a synthetic long-acting analog of vasopressin widely used to control variceal bleeding by lowering portal venous pressure. We report an unusual adverse reaction to terlipressin in a 78-year-old patient with esophageal variceal bleeding who developed skin necrosis soon after treatment initiation. Skin biopsy revealed embolia cutis medicamentosa.Keywords Terlipressin, embolia cutis medicamentosa, skin necrosis, Nicolau syndrome, esophageal variceal bleedingAnn Gastroenterol 2017; 30 (6): 700-703 (EN)

info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Society of Gastroenterology (EN)

2017-11-02


Hellenic Society of Gastroenterology (EN)

1792-7463
1108-7471
Annals of Gastroenterology; Volume 30, No 6 (2017); 700 (EN)



*Institutions are responsible for keeping their URLs functional (digital file, item page in repository site)